# SDR DALA2021081004584

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 76,733 hours, 19,294 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 6817- ATO- AT 10 KNOTS RT ENGINE ROLLED BACK/FAILED ON POWER APPLICATION FOR T/O. CORRECTIVE ACTION: MCD'S, OIL FILTER, INLET AND EXHAUST CLEAN. INSPECTION OF BLEED SYSTEM AND PB LINE PERFORMED. BORESCOPE OF ENGINE GOOD. REMOVED AND REPLACED FUEL CONTROL AND FUEL PUMP PER B757 AMM 73-21. REMOVED AND REPLACED 14TH STAGE BLEED VALVE REF B757 AMM 75-32 (LOG 7918995). REMOVED AND REPLACED RT ENGINE EEC PER B757 AMM 73-21.
